Tsukuba Journal of Mathematics

A Matsumoto-Type Theorem For Linear Groups Over Some Completed Quantum Tori

Hideyuki Sakaguchi and Katsuaki Yoshida

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 32, Number 1 (2008), 1-26.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496165189

Digital Object Identifier
doi:10.21099/tkbjm/1496165189

Mathematical Reviews number (MathSciNet)
MR2433014

Zentralblatt MATH identifier
1159.19001

Citation

Sakaguchi, Hideyuki; Yoshida, Katsuaki. A Matsumoto-Type Theorem For Linear Groups Over Some Completed Quantum Tori. Tsukuba J. Math. 32 (2008), no. 1, 1--26. doi:10.21099/tkbjm/1496165189. https://projecteuclid.org/euclid.tkbjm/1496165189


Export citation